Universal Journal of Computational Mathematics Vol. 3(3), pp. 27 - 43
DOI: 10.13189/ujcmj.2015.030302
Reprint (PDF) (149Kb)


A Fully Discretized Finite Element Approximation for an Incompressible Flow in Porous Media


Abdellatif Agouzal 1, Karam Allali 2,*, Siham Binna 2
1 University Lyon1, CNRS UMR 5208, Institute Camille Jordan 69100 Villeurbanne, France
2 University Hassan II, FSTM, PO Box 146, Mohammadia, Morocco

ABSTRACT

In this paper, we will study the fully discretized finite element approximation for an incompressible flow in porous media. The model consists of the heat equation, the equation for the concentration and the equations of motion under the Darcy law. The model is rewritten using the stream function-vorticity formulation. The Stability of the fully discrete problem is established. Optimal a priori error estimates are given.

KEYWORDS
A Priori Error Estimates, Darcy Law, Finite Element, Porous Media

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] Abdellatif Agouzal , Karam Allali , Siham Binna , "A Fully Discretized Finite Element Approximation for an Incompressible Flow in Porous Media," Universal Journal of Computational Mathematics, Vol. 3, No. 3, pp. 27 - 43, 2015. DOI: 10.13189/ujcmj.2015.030302.

(b). APA Format:
Abdellatif Agouzal , Karam Allali , Siham Binna , (2015). A Fully Discretized Finite Element Approximation for an Incompressible Flow in Porous Media. Universal Journal of Computational Mathematics, 3(3), 27 - 43. DOI: 10.13189/ujcmj.2015.030302.